# SDR REXA2016110802194

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200265
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 310 CORRODED, STRINGER 22R - 23R.  REPAIRED THE FRAME IAW EA. CRJ253-04961, REV IR.
